Below is a list of my papers. Similar lists are available on arXiv and Google scholar.

  1. (with D. Dolgopyat) On mixing and the local central limit theorem for hyperbolic flows
    preprint, 2017,
    [ arXiv version ]
  2. (with D. Dolgopyat) Infinite measure renewal theorem and related results
    preprint, 2017,
    [ arXiv version ]
  3. (with P. Bálint, D. Szász and I. P. Tóth) Equidistribution for standard pairs in planar dispersing billiard flows
    preprint, 2017,
    [ arXiv version ]
  4. (with D. Dolgopyat) The first encounter of two billiard particles of small radius
    preprint, 2016,
    [ arXiv version ]
  5. Local equilibrium in inhomogeneous stochastic models of heat transport
    Journal of Statistical Physics, 164, 2: 410-437, 2016.
    [ arXiv version ]
  6. (with P. Bálint, T. Gilbert, D. Szász and I. P. Tóth) On the limiting Markov process of energy exchanges in a rarely interacting ball-piston gas
    Journal of Statistical Physics, 166, 3-4: 903-925, 2016.
    [ arXiv version ]
  7. (with Z. Shen) Logarithmic scaling of planar random walk's local times
    Studia Sci. Math. Hungarica, 54, 2: 171-177, 2017.
    [ arXiv version ]
  8. (with Y. Li and L-S. Young) Local thermal equilibrium for certain stochastic models of heat transport
    Journal of Statistical Physics, 163, 1: 61-91, 2016.
    [ arXiv version ]
  9. (with D. Dolgopyat) Non equilibrium density profiles in Lorentz tubes with thermostated boundaries
    Communications on Pure and Applied Mathematics 69, 4: 649-692, 2016.
    [ arXiv version ]
  10. (with D. Szász and T. Varjú) Tail asymptotics of free path lengths for the periodic Lorentz process: On Dettmann's geometric conjectures.
    Communications in Mathematical Physics, 331, 1, 111-137, 2014.
    [ arXiv version ]
  11. (with D. Szász and T. Varjú) A central limit theorem for time-dependent dynamical systems
    Journal of Statistical Physics, 146, 6: 1213-1220, 2012.
    [ arXiv version ]
  12. (with D. Szász) Lorentz Process with shrinking holes in a wall
    Chaos: An Interdisciplinary Journal of Nonlinear Science 22, 2, 026115, 2012.
    [ arXiv version ]
  13. Recurrence properties of a special type of Heavy-Tailed Random Walk
    Journal of Statistical Physics, 142, 2: 342-355, 2011.
    [ arXiv version ]
  14. Number of distinct sites visited by a random walk with internal states
    Probability Theory and Related Fields 150, 3: 373-403, 2011.
    [ arXiv version ]